# SDR HDNR200400001

- Difficulty date: July 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Aircraft time: 5,721 hours
- Engine: Allsn 250C20B
- Engine time: 12,999 hours, 18,936 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: E23062750
- Part serial: LN2972
- Condition: Separated
- Location: Nozzle
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

THE NR 1 NOZZLE SHIELD DOME SEPARATED CAUSING THE TURBINE NR 8 BEARING SCAVENGE STRUT TO CLOG WITH CARBON INDUCED BY THE EXCESS HEAT ALLOWED IN THE AREA BY THE MISSING DOME.  WHEN THE SCAVENGE FLOW WAS COMPLETELY LOST, THE OIL WAS FORCED THROUGH THE NR 8 LABYRINTH SEAL CAUSING SMOKING AND AN EXTREMELY HIGH RATE OF OIL CONSUMPTION.  INSPECTION OF THE NOZZLE SHIELD BRAZE JOINT REVEALS, WHAT APPEARS TO BE, A LACK OF 100 PERCENT BRAZE COVERAGE IN THE JOINT.  PART WAS SENT TO EXTEX FOR INVESTIGATION.  NOTE THAT THIS APPEARS TO HAVE BEEN CAUSED BY A LACK OF BRAZE MATERIAL AND DIFFERS FROM THE BRAZE CRACKING PROBLEM THAT IS COVERED BY CEB 1370.
